Cause BAB Is Black?
Tonight … I want to ask why my poop is black, is it because of the medicine from the doctor I am taking or what is the answer dokBy; Hamdika
What medicine do you take now? Are there other complaints besides black stool? Black stools can be caused by several of the following conditions:
Take certain medications, for example iron supplements, bismuth
Eat certain foods, such as dragon fruit, beets, blueberries, or foods with high iron content
Gastrointestinal bleeding: presence of wounds / bleeding in the esophagus and stomach, several types of non-steroidal anti-inflammatory drugs can irritate lambug and trigger bleeding (generally when used for a long time or if there is a history of peptic ulcers)
I suggest that you control your back to the doctor who treats you and submit complaints black CHAPTER that you experience. The doctor will conduct further tests to ascertain the cause of the black stool whether related to the drugs consumed or other diseases. If needed the doctor can do a stool test, blood test, endoscopy, and ultrasound to confirm it. Then the doctor can give you more appropriate treatment.
Some tips you can do:
Drink plenty of water
Avoid consumption of beets, blueberries, or dragon fruit for a while
Avoid iron supplements first to see if there are changes in the stool after iron supplements are stopped, but you should consult your doctor first
Avoid meanings that are too spicy, sour, or high in the gas
Hope it helps you,